# SDR AALA20190605001

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A130FU10
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER IN RH AC BAY PACK ON VAPOR BARRIER STA.663 FWD SIDE IS CRACKED IB END, REPALCED HORIZONTAL STIFFENER IAW 51-00-05 AND BOEING DRAWING 144A7100 AND 111A1000 AND 111A1001.
